MathSciNet Relay Station
MathSciNet bibliographic data
MR955582 76-08 (65N30 76S05 80-08)
Paolini, M.; Sacchi, G.; Verdi, C. Finite element approximations of singular parabolic problems. Internat. J. Numer. Methods Engrg. 26 (1988), no. 9, 1989–2007.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement